# SDR NACA20050021

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,108 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: False Indication
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW OIL PRESSURE LIGHT ON DURING TAKEOFF ROLL.  PERFORMED TAKEOFF POWER CHECK PER NAC DC-6 OP MANUAL SECTION 9.20 PT. 5 ON ENGINES 1, 2, 3, AND 4.  NO DEFECTS NOTED.  DURING TAKEOFF POWER CHECKS OIL PRESSURES WITHIN LIMITS, NO LOW OIL PRESSURE WARN LIGHT ON.  FOUND TO BE OK FOR SERVICE.
